BOOKS IN EUROPEAN LANGUAGES


 
Cover Mariya G. Bashmakova (Bryansk) Estimates for the exponent of irrationality for certain values of hypergeometric functions. Pdf version. // Moscow Journal of Combinatorics and Number Theory. 2011, pp.67-78
Id: 162094
 
10 EUR

Estimates for the exponent of irrationality for certain values of hypergeometric functions. Pdf version. // Moscow Journal of Combinatorics and Number Theory. 2011, pp.67-78. Vol.1. Iss.1

URSS. (English). PDF
We shall send you pdf file in 24 hours after submitting your request and payment.